# SDR VNAA202305021111

- Difficulty date: April 26, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 8,176 hours, 7,071 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL1054
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 8,176 hours, 7,071 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N/W STEERING CAUTION MSG AFTER TAKE OFF. REMOVED AND REPLACED NWS MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801. OPS CHECK AND LEAK CHECK GOOD.
